# SDR DALA2022080105257

- Difficulty date: July 28, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N802DN
- Make and model: Boeing 737
- Aircraft serial: 31917
- Aircraft time: 28,274 hours, 10,901 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2340553) DURING INSPECTION FOUND CORROSION ON RH SIDE PLATE BTWN STA 500A/STA 500L AND ON S-26R AT FWD CARGO COMPARTMENT. CORROSION LEVEL 2, THEREFORE WAS REPAIRED PER B737-900 ER SRM 53-00-53-2R REP. 5.
